Research

On the second Stokes conjecture for the wave of extreme form


Reference:

Plotnikov, P. I. and Toland, J. F., 2003. On the second Stokes conjecture for the wave of extreme form. Doklady Mathematics, 67 (3), pp. 366-368.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Details

Item Type Articles
CreatorsPlotnikov, P. I.and Toland, J. F.
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code7301

Export

Actions (login required)

View Item